# SDR SWIA971761

- Difficulty date: April 11, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 32,656 hours, 40,383 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Failed
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONTROL FAULT INFLIGHT WOULD NOT RESET.  RETURNED TO SLC RAN FLAPS ON GROUND FAILED ON RIGHT OUTBOARD.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUG PER MM 27-51-00 AND 50-50-00, OPS CHECKS GOOD.  (P/N MS3476612201) ON.
